Alert archive / Nebraska / River Flood Warnings in 2020

River Flood Warning 3, NWS North Platte, NE

June 9, 2020Holt County, Nebraska

NWS North Platte, NE issued this river flood warning at Jun 9, 2020, 9:22 AM CDT for Holt County, Nebraska. It took effect at Jun 11, 2020, 10:36 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Jun 9, 2020, 9:22 AM CDT (14:22 UTC)
In effect from
Jun 11, 2020, 10:36 PM CDT
Expired
Jun 10, 2020, 7:51 PM CDT
In force
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
Moderate

County Holt County, NE

The radar

The North Platte radar (KLNX), 184 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elkhorn River at Ewing (EWIN1).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06797500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

330 
WGUS43 KLBF 091422
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service North Platte NE 
922 AM CDT Tue Jun 9 2020

...The National Weather Service in North Platte has issued a Flood 
Warning for the following rivers in Nebraska...

  Elkhorn River near Ewing 1N affecting Holt County.
  
.Heavy rainfall across the Elkhorn river watershed is expected to 
produce significant flooding near over the next few days near Ewing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

&&

NEC089-110221-
/O.NEW.KLBF.FL.W.0003.200612T0336Z-000000T0000Z/
/EWIN1.2.ER.200612T0336Z.200613T0600Z.000000T0000Z.NO/
922 AM CDT Tue Jun 9 2020

The National Weather Service in North Platte has issued a 

* Flood Warning for 
  The Elkhorn River near Ewing 1N.
* from Thursday evening until further notice.
* At  8:45 AM Tuesday the stage was 3.7 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Thursday before midnight and 
  continue to rise to near 10.0 feet by early Saturday morning.
* Impact...At 10.0 feet...Moderate flood stage. Widespread flooding of
  agricultural land along the river. Structures and roads along the 
  Elkhorm River may be flooded.
* Flood history...This crest compares to a previous crest of 10.1 feet
  on May 8 1960.

&&

LAT...LON  4234 9846 4235 9842 4226 9830 4222 9830 4228 9838


$$
3 follow-up statements
410 
WGUS83 KLBF 100112
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
812 PM CDT Tue Jun 9 2020

...The Flood Warning continues for the following rivers in 
Nebraska...

Elkhorn River near Ewing 1N affecting Holt County.
  
..Heavy rainfall across the Elkhorn river basin is expected to 
produce minor flooding beginning Friday near Ewing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC089-111312-
/O.CON.KLBF.FL.W.0003.200612T1600Z-200615T1200Z/
/EWIN1.1.ER.200612T1600Z.200613T0000Z.200614T1200Z.NO/
812 PM CDT Tue Jun 9 2020

The Flood Warning continues for
  The Elkhorn River near Ewing 1N.
* from Friday morning to Monday morning.
* At  7:45 PM Tuesday the stage was 3.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 9.2 feet by Friday evening. The river 
  will  fall below flood stage by Sunday morning.
* Impact...At 10.0 feet...Moderate flood stage. Widespread flooding of
  agricultural land along the river. Structures and roads along the 
  Elkhorm River may be flooded.

&&

LAT...LON 4234 9846 4235 9842 4226 9830 4222 9830 4228 9838

$$

Roberg
980 
WGUS83 KLBF 101500
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
1000 AM CDT Wed Jun 10 2020

...The Flood Warning continues for the following rivers in 
Nebraska...

Elkhorn River near Ewing 1N affecting Holt County.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC089-120300-
/O.EXT.KLBF.FL.W.0003.200613T0000Z-200615T0000Z/
/EWIN1.1.ER.200613T0000Z.200613T0600Z.200614T0000Z.NO/
1000 AM CDT Wed Jun 10 2020

The Flood Warning continues for
  The Elkhorn River near Ewing 1N.
* from Friday evening to Sunday evening.
* At 8:45 AM Wednesday the stage was 4.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 9.1 feet by early Saturday morning. The river will fall
  below flood stage by Saturday evening.
* Impact...At 9.0 feet...Minor flooding can be expected as the Elkhorn
  River overflows into nearby agricultural land and low lying areas. 

&&

LAT...LON 4234 9846 4235 9842 4226 9830 4222 9830 4228 9838

$$
627 
WGUS83 KLBF 110051
FLSLBF
Flood Statement 
National Weather Service North Platte NE 
751 PM CDT Wed Jun 10 2020

...The Flood Warning is cancelled for the following rivers in 
Nebraska...

  Elkhorn River near Ewing 1N affecting Holt County.
  
.The Elkohrn River near Ewing was currently at 5.3 feet and is 
forecast to crest at 8.0 feet Friday evening, which is 1 foot 
below the flood stage of 9.0 feet. Therefore, the Flood Warning has 
been cancelled. While the river levels are forecast to become high, 
no flooding is expected at this time.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely 
and the road beneath may not be intact. Vehicles caught in rising 
waters should be abandoned quickly.

Do not let children play near the river during high water. 

&&

NEC089-110121-
/O.CAN.KLBF.FL.W.0003.000000T0000Z-200615T0000Z/
/EWIN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 PM CDT Wed Jun 10 2020

The Flood Warning is cancelled for
  The Elkhorn River near Ewing 1N.
* At  6:45 PM Wednesday the stage was 5.3 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage at 8.0 feet 
  Friday evening.
* Impact...At 9.0 feet...Minor flooding can be expected as the Elkhorn
  River overflows into nearby agricultural land and low lying areas. 

&&

LAT...LON 4234 9846 4235 9842 4226 9830 4222 9830 4228 9838

$$

Roberg

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:37 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 9, 6:37 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
637 AM CDT Tue Jun 9 2020

.SHORT TERM...(Today through Tuesday night)
Issued at 407 AM CDT Tue Jun 9 2020

Near term concerns revolve around the continuing potential for heavy
rain and significant winds ongoing or expected to develop later this
morning. Satellite analysis depicts a strong shortwave trough
centered over the central Rockies with the remnants of TC Cristobal
moving up into the middle Mississippi Valley. Morning rain and
thunderstorms are being driven by strong frontogenesis as a strong
cool front surges south and east across much of the area. Some
elevated instability remains with SPC Mesoanalysis depicting upwards
of 1000 j/kg MUCAPE across the area. This is expected to diminish
through the day as CAA depletes lapse rates aloft and drier air
works in. Fgen will gradually shift east through the day and weaken
as the front pushes further south and east and WAA focuses further
south. A strong cyclone will develop across Kansas thanks in part to
a modest coupled-jet setup. This will allow mass fields to increase
in response to the deepening system and lead to a deformation area
setting up across the area. A break from the precipitation appears
likely through late morning across much of the area before the
aforementioned deformation band sets up and allows the regeneration
of rain and a few thunderstorms across the area. Latest trends have
been to shift the focus of this further south and east of the area.
As such, have decreased PoPs slightly during the afternoon and
evening hours. The system will continue to track east through the
late afternoon and evening, dragging with it the last of the
precipitation, which should clear the area by early Wednesday
morning. With respect to the winds today...the surface boundary
moving through is fairly strong...with pressure rises approaching 6
hPa/hour south of Highway 2...and this will help generate a strong
pressure gradient from north to south. Given progression of the
front and already seeing reports of gusts approaching 50 knots
across the NE Panhandle into southwest Nebraska, made the decision
to bump up the start time of the High Wind Warning to 08z as well as
expand to include Garden through Custer Counties. Held off on
including Grant through Wheeler Counties given later arrival of
winds as well as further displacement from greater pressure rises
and core of h85 jet max. Will need to monitor through day for any
additional expansions. Winds should begin to decrease during the
evening hours as the system moves further east and begins to fill
in. Thinking wind gusts will climb to 50+ for most locations with
the exception of for the far northwest Sandhills, but 60 mph and
higher gusts are likely to remain generally along and south of
Highway 92. Highs on Tuesday will be much cooler than what we've
been seeing lately and feel like a Fall day when combined with the
expected winds. Highs will range from the low 50s to low
60s...nearly 25 degrees below normal in spots. Lows Tuesday night
will be chilly, falling into the low 40s across the west to low 50s
in the east thanks to the dry Canadian airmass working in.

.LONG TERM...(Wednesday through Monday)
Issued at 407 AM CDT Tue Jun 9 2020

Beginning 12z Wednesday. The period begins with broad northwest flow
aloft as mid-level heights rise behind the departing system. The
last of the precipitation will have exited the area. Modest ridging
will develop across the Great Basin with surface high pressure in
place to the west. Generally tranquil weather is expected over the
following few days with a strengthening ridge across the southern
Plains. This will allow warmer temperatures to work their way back
in with h85 temperatures returning to the mid-teens by Wednesday and
the 20s by Thursday. This will translate to a relatively cool day on
Wednesday but right back to above-normal temperatures for Thursday
through the weekend. Given ridging continues to build in through at
least Saturday, thinking chances for precipitation are pretty
insignificant if not non-existent through that time. Ridge axis will
begin to shift east of the area by Sunday. Subtle timing differences
on this feature between the ECMWF and GFS also mean different timing
on return for precipitation chances. GFS is quicker...likely owing
to a strong mid-level disturbance upstream and thus develops a
stronger low-level jet Saturday evening. Meanwhile the ECMWF is
slower with the troughing in the west...likely due to interaction
with a smaller disturbance moving onshore California and thus keeps
Saturday dry. Will meet in the middle and keep Slight Chance PoPs in
place across the western zones. Beyond that, precipitation chances
will be on the increase as both models...to varying
strengths...advertise a strong disturbance tracking along the
Canadian border. This will drop another cool front into the area in
the Sunday/Monday timeframe with rain and thunderstorm chances, but
increasing uncertainty beyond that.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 637 AM CDT Tue Jun 9 2020

Isolated rain and thunderstorms continue through early morning,
however, are not expected to impact either terminal. Heavy rainfall
associated isolated thunderstorms is then expected to return in the
afternoon. Visibility restrictions in rain showers and thunderstorms
is possible. Rain will end by early evening Tuesday with gradual
clearing of skies. The other concern for aviation will be strong
winds through the entire TAF period. Expect the strongest wind gusts
between 9am CDT and 6pm CDT with gusts up to 50 knots.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM CDT /8 PM MDT/ this evening for
NEZ022-035>038-056>059-069>071.

Flood Watch until 10 AM CDT this morning for NEZ006>010-026>028-
038.

&&

SHORT TERM...Jurgensen
LONG TERM...Jurgensen
AVIATION...Kulik
Hazardous weather outlook, Jun 9, 4:21 AM CDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service North Platte NE
421 AM CDT Tue Jun 9 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-100930-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
421 AM CDT Tue Jun 9 2020 /321 AM MDT Tue Jun 9 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

Strong winds are expected today and into tonight. Northerly winds
will gust up to 65 mph this morning and afternoon. Strong winds
may down power lines and blow down trees leading to power outages.
High profile vehicles may also have difficulty driving today.

There is a marginal risk of severe weather across southeast
Wheeler county. Hail and strong winds will be the main threats
with these thunderstorms. Heavy rainfall is also possible with
these storms producing 1 to 2 inches of rainfall over north
central Nebraska leading to localized flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jun 9, 7:09 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       30 S VALENTINE          42.44N 100.55W
06/09/2020  M1.40 INCH       CHERRY             NE   PUBLIC

0705 AM     HEAVY RAIN       BASSETT                 42.58N 99.54W
06/09/2020  M2.70 INCH       ROCK               NE   CO-OP OBSERVER

&&

RKULIK
Local storm report, Jun 9, 7:19 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ENE HALSEY              41.90N 100.27W
06/09/2020  M3.58 INCH       THOMAS             NE   COCORAHS

0615 AM     HEAVY RAIN       2 S MULLEN              42.01N 101.04W
06/09/2020  M1.52 INCH       HOOKER             NE   COCORAHS

0700 AM     HEAVY RAIN       NNE MERNA               41.48N 99.76W
06/09/2020  M0.72 INCH       CUSTER             NE   COCORAHS

&&

RKULIK
Local storm report, Jun 9, 7:43 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NNE VALENTINE         42.89N 100.54W
06/09/2020  M1.63 INCH       CHERRY             NE   COCORAHS

&&

RKULIK
Local storm report, Jun 9, 8:12 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     NON-TSTM WND GST 4 ENE NORTH PLATTE      41.16N 100.70W
06/09/2020  M62 MPH          LINCOLN            NE   ASOS

            KLBF ASOS

&&

CCOLE
Local storm report, Jun 9, 9:05 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     NON-TSTM WND GST 4 ENE NORTH PLATTE      41.16N 100.70W
06/09/2020  M63 MPH          LINCOLN            NE   ASOS

            KLBF ASOS

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningLBFBrown52 min
Jun 8, 7:28 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas20 min
Jun 8, 7:33 PM CDTSpecial Weather StatementLBFKeya Paha42 min
Jun 8, 7:42 PM CDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock48 min
Jun 8, 7:42 PM CDTTornado WarningLBFCuster, Lincoln48 min
Jun 8, 7:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock44 min
Jun 8, 8:00 PM CDTSevere Thunderstorm WarningLBFLincoln45 min
Jun 8, 8:01 PM CDTSevere Thunderstorm WarningLBFHolt, Rock44 min
Jun 8, 8:04 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock26 min
Jun 8, 8:14 PM CDTTornado WarningLBFHolt, Rock31 min
Jun 8, 8:21 PM CDTTornado Warning Tornado observedLBFCuster39 min
Jun 8, 8:23 PM CDTFlash Flood WarningLBFCuster, Lincoln, Logan9 hr
Jun 8, 8:29 PM CDTAreal Flood AdvisoryLBFBlaine, Custer10 hr
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 8:34 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan41 min
Jun 8, 8:37 PM CDTSpecial Weather StatementLBFBoyd23 min
Jun 8, 8:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt46 min
Jun 8, 8:47 PM CDTSevere Thunderstorm WarningLBFHolt, Rock43 min
Jun 8, 8:49 PM CDTSpecial Weather StatementLBFCherry41 min
Jun 8, 8:58 PM CDTAreal Flood AdvisoryLBFLogan3 hr
Jun 8, 9:02 PM CDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Jun 8, 9:14 PM CDTSpecial Weather StatementLBFGarden46 min
Jun 8, 9:18 PM CDTSevere Thunderstorm WarningLBFBoyd27 min
Jun 8, 9:21 PM CDTSpecial Weather StatementLBFLincoln, Logan39 min
Jun 8, 9:23 PM CDTSevere Thunderstorm WarningLBFHolt, Rock37 min
Jun 8, 9:30 PM CDTSpecial Weather StatementLBFLoup45 min
Jun 8, 9:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup45 min
Jun 8, 9:52 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 8, 9:57 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt48 min
Jun 8, 10:01 PM CDTSpecial Weather StatementLBFLogan44 min
Jun 8, 10:04 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 8, 10:18 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 10:20 PM CDTAreal Flood AdvisoryLBFBoyd, Holt6 hr
Jun 8, 10:20 PM CDTSevere Thunderstorm WarningLBFHolt40 min
Jun 8, 10:26 PM CDTSpecial Weather StatementLBFLoup49 min
Jun 8, 10:38 PM CDTSevere Thunderstorm WarningLBFBoyd23 min
Jun 8, 10:43 PM CDTSpecial Weather StatementLBFBlaine, Logan, Thomas47 min
Jun 8, 10:43 PM CDTSevere Thunderstorm WarningLBFGarden47 min
Jun 8, 10:55 PM CDTSpecial Weather StatementLBFRock50 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 8, 11:14 PM CDTSpecial Weather StatementLBFRock46 min
Jun 8, 11:25 PM CDTSpecial Weather StatementLBFGrant50 min
Jun 8, 11:43 PM CDTAreal Flood AdvisoryLBFLogan7 hr
Jun 8, 11:43 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
Jun 8, 11:48 PM CDTAreal Flood AdvisoryLBFBrown, Rock7 hr
Jun 9, 12:03 AM CDTSpecial Weather StatementLBFKeith42 min
Jun 9, 12:08 AM CDTSpecial Weather StatementLBFBrown37 min
Jun 9, 12:19 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith41 min
Jun 9, 12:56 AM CDTSpecial Weather StatementLBFArthur, Keith49 min
Jun 9, 1:11 AM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson34 min
Jun 9, 2:24 AM CDTSpecial Weather StatementLBFDeuel51 min
Jun 9, 10:11 AM CDTSpecial Weather StatementLBFBoyd49 min
Jun 9, 1:21 PM CDTSpecial Weather StatementLBFHolt39 min
Jun 9, 1:58 PM CDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Wheeler47 min
Jun 9, 2:38 PM CDTAreal Flood AdvisoryLBFHolt15 hr
Jun 9, 3:00 PM CDTAreal Flood AdvisoryLBFBoyd44 min
Jun 9, 3:34 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 9, 5:27 PM CDTAreal Flood AdvisoryLBFBoyd20 hr

Nearby

River Flood Warnings in Nebraska, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.